# SDR 06FDEA0554

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 15,858 hours, 8,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMY TRACK NR 5 RIGHT WORN BEYOND LIMITS PER EO 6-5310-7-3322 P1 REF N00405.  REMOVED, REPAIRED AND REINSTALLED TRACK IAW EO 6-5310-7-3322 P1 AND EA 6-5310-96701.
